# SDR TRBA20121017006

- Difficulty date: October 17, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 34,136 hours, 33,334 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Separated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE LT SPOILER PANEL HAS SEPARATION AND CORROSION ON THE UPPER T/E.  ACFT REMOVED FROM SERVICE.   INSTALLED SPOILER ASSY IAW JIC 57-71-00.  ACFT RETURNED TO SERVICE.
